Forum

× Welcome click the New Topic button to post

BCG muscle pain in legs and feet

8 months 2 weeks ago #56713 by Alan
More likely your statin are the cause as atorvastatin (lipitor generic) is known for leg cramps. From what I understand BCG also has been a culprit. It is one of those issues that be sure and let your office know. That is what you are paying for!

DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
The following user(s) said Thank You: Vh9246

Please Log in or Create an account to join the conversation.

8 months 2 weeks ago #56712 by Vh9246
My husbands last BCG treatment was Nov 11. It is now Jan 31 he's been having leg cramps for a while we thought it was restless leg syndrome. Primary had put him on a chlestrol med which is known to cause muscle pain in legs , Atrovastatin, he was taken off that med for the next two weeks. Legs pain isn't as bad but it's only been3 days off of it. I just done know if BCG can cause leg pain months later.? Help !!

Please Log in or Create an account to join the conversation.

1 year 4 months ago #55375 by PamC
Thanks, I did let my urologist know. He is a GU cancer specialist so I sent the treatment team a message.

Please Log in or Create an account to join the conversation.

1 year 4 months ago - 1 year 4 months ago #55374 by Alan
Pam,

Welcome the group. BCG side effects manifest in many ways. Nausea, bladder spasms, malaise, urgency, frequency, fatigue and on and on. With your mentioning a compromised auto immune system I would definitely let your URO know if you haven't and perhaps have an disease specialist be on top of it. I believe leg cramps also have been pegged as a possible side effect. The good news is this is better than having to take chemo plus this is treatable and beatable! Keep posting as you continue this journey, someone should be around to see your posts.

DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.

Please Log in or Create an account to join the conversation.

1 year 4 months ago #55372 by PamC
In March I was diagnosed with noninvasive bladder cancer following cystoscopy and TURBT. During TURBT also received mytomyicin C. I have just completed 4 of 6 BCG intravesical treatments and have increasing muscle pain in legs and pain in feet. Has anyone else experienced this? I do have other autoimmune issues and went of prednisone to start BCG.

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 1600 Guests 

Statistics

Today Total Opened: 0 Today Total Answered: 0 Latest User: Vls57
Yesterday Total Opened: 0 Yesterday Total Answered: 1
Total Posts: 52796 Total Subjects: 6870 Total Users: 8449
Powered by Kunena Forum